# SDR DXTA2013100705529

- Difficulty date: October 6, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 6,301 hours, 3,967 cycles
- Engine: Pwc PW306A
- Engine time: 4,858 hours, 2,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  HAD SMOKE IN COCPIT AND CABIN.  WENT THROUGH EMERGENCY PROCEDURE DUMPED CABIN AND WENT TO RAM.  SMOKE STOPPED AND LANDED IMMEDIATELY. REMOVED AND REPLACED ENGINE.  ALL WORK PERFORMED IAW G200 AMM 71-00-00 AND PW306 EMM 71-00-00.
